Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Geodon Jeroen

Posted by Caedmon on June 2, 2006, at 19:08:33

In reply to Re: TO JEROEN!, posted by Jeroen on June 2, 2006, at 18:04:24

Jeroen, I'm sorry to hear (and see!) the trouble you are going through. :-(

I know of another person who experienced severe eye spasms on Geodon. He went to the emergency room and they promptly took him off it. I don't know the rest of the story (if he got switched to another agent, what the problem was diagnosed as, etc.)

Best of luck,

- Chris


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Caedmon thread:650453
URL: http://www.dr-bob.org/babble/20060530/msgs/652108.html